# SDR FDKA200802074

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,559 hours, 13,793 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0761
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,411 hours, 4,391 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6095 MSY-MCO (1000 PHX LCL).  N/G CYCLING AFTER T/O WHEN SELECTED UP.  MX REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.
